| Model Number |
W-203-B(EC) |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, when opening a versapulse-disposable pulse lavag suction box during the set-up for a tka surgery, it was found that both sterile packaging had been opened already.Surgery was resumed, without any delay, with a competitor's device (pulse lavage from zimmer - pulsavac).Patient was not injured as consequence of this problem.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Event or Problem Description
It was reported that, when opening a versapulse-disposble pulse lavag suction box during the set-up for a tka surgery, it was found that both sterile packaging had been opened already.Surgery was resumed, without any delay, with a competitor's device (pulse lavage from zimmer - pulsavac).Patient was not injured as consequence of this problem.
Event or Problem Description
It was reported that, when opening two (2) versapulse-disposble pulse lavag suction boxes during the set-up for a tka surgery, it was found that both sterile packaging had been opened already.Surgery was resumed, without any delay, with a competitor's device (pulse lavage from zimmer - pulsavac).Patient was not injured as consequence of this problem.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Additional Manufacturer Narrative
H10: this event was re-evaluated for mdr reporting.Smith+nephew does not have reporting responsibilities for this product; therefore, guangzhou, the legal manufacturer, is responsible for performing the regulatory assessment and reporting to any nca if required.